# SDR DALA2018092805786

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 68,406 hours, 50,180 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ON STA 1510 CANT REF LONG 10R AT AFT ACC COMPARTMENT. FRAME OF STA1510 AT AFT ACC COMPARTMENT BTW POSITION 9 HRS TO 3 HRS WAS REPLACE PER DC-9/MD 80 SRM 51-30-1, SRM 51-30-2 AND SRM 51-30-5 AND DWG. 9911893 REV. "E". (LP0760687)
